Alert archive / Florida / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 63, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 19, 2004, 4:43 PM EDT for Baker County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2004, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 19, 2004, 5:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Baker County, FL
The radar
The Jacksonville radar (KJAX), 53 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1715 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WUUS52 KJAX 192043
SVRJAX
FLC003-192130-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT SAT JUN 19 2004
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAKER COUNTY IN NORTHEAST FLORIDA
* UNTIL 530 PM EDT
* AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 4 MILES
NORTH OF OLUSTEE...OR ABOUT 13 MILES EAST OF LAKE CITY...MOVING
EAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 530 PM EDT...
OLUSTEE...
SANDERSON...
GLEN ST. MARY AND MACCLENNY...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3015 8209 3016 8211 3018 8245 3035 8245
3037 8218 3036 8216 3035 8206 3015 8206
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:45 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 19, 2:45 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT SAT JUN 19 2004 .SHORT TERM...LARGE UPPER HIGH CENTERED OVER THE CENTRAL GULF COAST WITH RIDGING ACROSS EXTREME N FL. WARM TEMPS CONTINUE ALOFT WITH 500 MB TEMPS AT -5 TO -6 C. SUBSIDENCE AND UPPER CONVERGENCE INDICATED FROM MODELS...KEEPING THIS AFTNS CONVECTION WIDELY SCATTERED AND SMALL ATTM. EXPECT MORE ACTIVITY TO FIRE ALONG SFC TROF OVER N ZONES LATER THIS AFTN...ESP AS OLD OUTFLOW FROM SE GA COAST AND LATE NE FL SEABREEZE INTERACT. EXPECT A BIT MORE STABILITY TO INFILTRATE INTO N ZONES ON SUN...WITH A RETURN TO NEARLY UNIFORM CONVECTION ON MON (ALTHO STILL FAVORING THE E COAST WITH GRADIENT SW FLOW). .LONG TERM...LITTLE CHANGE TO EXISTING FCST. STILL LITTLE DEVIATION BETWEEN GFS ENSEMBLE MOS NUMBERS...WITH TEMPS AND POPS SLIGHTLY ABOVE CLIMO. TROF SLOWLY DISSIPATES OVER GA ZONES...WITH MORE DISTURBANCES MOVING ALONG STALLED FRONT N OF AREA. && .MARINE...BACK DOOR FRONT WILL STALL JUST NORTH OF THE WATERS ON SUNDAY BEFORE WASHING OUT. RIDGE OF HIGH PRESSURE WILL BE ACROSS SOUTH FLORIDA. WINDS GENERALLY SOUTH OR SOUTHWEST 10 TO 15 KNOTS. SEAS GENERALLY 2 TO 3 FEET. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 93 72 91 / 30 30 20 40 SSI 76 90 76 88 / 20 30 20 50 JAX 74 92 73 91 / 30 30 30 50 SGJ 75 89 75 88 / 30 40 30 50 GNV 72 92 72 90 / 40 40 30 30 OCF 73 91 73 90 / 40 50 40 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && CARROLL/PETERSON
Hazardous weather outlook, Jun 19, 11:50 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1150 AM EDT SAT JUN 19 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000- ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL- BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA- COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL- GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA- JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL- SUWANNEE FL-UNION FL-WARE GA-WAYNE GA- 1150 AM EDT SAT JUN 19 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...BECOMING MOST CONCENTRATED IN SOUTHEAST GEORGIA AND ALONG THE FLORIDA EAST COAST. THE STRONGEST STORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS UP TO 40 MPH...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE WEEK. THE STRONGEST STORMS EACH DAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CAMP/CARROLL
In the hours before
Special weather statement, Jun 19, 3:15 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 PM EDT SAT JUN 19 2004 FLZ024-025-GAZ164-192000- CHARLTON GA-DUVAL FL-NASSAU FL- 315 PM EDT SAT JUN 19 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN NASSAU... WESTERN DUVAL AND SOUTHERN CHARLTON COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 400 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF ST. GEORGE...OR ABOUT 10 MILES WEST OF CALLAHAN...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ST. GEORGE...NASSAU VILLAGE-RATLIFF...BRYCEVILLE...NORMANDY AND JACKSONVILLE HEIGHTS THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
Special weather statement, Jun 19, 3:31 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 331 PM EDT SAT JUN 19 2004 FLZ033-192015- ST. JOHNS FL- 331 PM EDT SAT JUN 19 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 415 PM EDT... AT 331 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DURBIN...OR ABOUT 6 MILES EAST OF FRUIT COVE...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FRUIT COVE...DURBIN... BAKERSVILLE...ST. AUGUSTINE SOUTH...ST. AUGUSTINE BEACH AND ST. AUGUSTINE THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ARS
Special weather statement, Jun 19, 3:47 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 PM EDT SAT JUN 19 2004 FLZ020-021-GAZ162-192030- ECHOLS GA-HAMILTON FL-SUWANNEE FL- 347 PM EDT SAT JUN 19 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...HAMILTON AND ECHOLS COUNTIES FOR STRONG THUNDERSTORM WINDS AND FREQUENT LIGHTNING VALID UNTIL 430 PM EDT... AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ABOUT 4 MILES NORTHWEST OF JASPER EXTENDING SOUTH TOWARD DOWLING PARK...MOVING SOUTHEAST AT 20 MPH. THIS LINE OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND POTTER...JASPER...SUWANNEE SPRINGS...LIVE OAK...WHITE SPRINGS AND WELLBORN THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Jun 19, 4:11 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 411 PM EDT SAT JUN 19 2004 FLZ022-192100- COLUMBIA FL- 411 PM EDT SAT JUN 19 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 500 PM EDT... AT 411 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ABOUT 10 MILES NORTHWEST OF LAKE CITY...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINFIELD...SUWANNEE VALLEY...LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 500 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ARS
Special weather statement, Jun 19, 4:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 432 PM EDT SAT JUN 19 2004 FLZ023-GAZ150-192115- BAKER FL-WARE GA- 432 PM EDT SAT JUN 19 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER AND WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND FREQUENT LIGHTNING VALID UNTIL 515 PM EDT... AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ABOUT 15 MILES NORTH OF TAYLOR EXTENDING SOUTHWARD TOWARD OLUSTEE...MOVING SOUTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS IN THE SOUTHERN OKEFENOKEE NATIONAL WILDLIFE REFUGE...AREAS WEST OF MONIAC...TAYLOR...THE EASTERN OSCEOLA NATIONAL FOREST...AND OLUSTEE THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Jun 19, 4:38 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 438 PM EDT SAT JUN 19 2004 FLZ033-037-192130- PUTNAM FL-ST. JOHNS FL- 438 PM EDT SAT JUN 19 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS AND EASTERN PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS AND FREQUENT LIGHTNING VALID UNTIL 530 PM EDT... AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ABOUT 3 MILES NORTHEAST OF ELKTON EXTENDING WESTWARD TOWARD THE SAINT JOHNS RIVER...MOVING SOUTHEAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND VILANO BEACH...ST. AUGUSTINE SOUTH...ST. AUGUSTINE SHORES...SPUDS...ORANGE MILLS...HASTINGS...AND EAST OF BOSTWICK TOWARD EAST PALATKA THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:20 PM EDT | Special Marine Warning | JAX | 55 min | |
| Jun 19, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.